# SDR SIMA20130830004

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,993 hours, 30,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12A PSU EMERGENCY LIGHT INOPERATIVE.  R & R LIGHT BULB AT 12A PSU EMERGENCY LIGHT IAW 33-50-07.  OPS CK GOOD IAW 33-50-00.
